# SDR FDEA201109284195

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,847 hours, 37,113 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MAIN STAB TRIM (ON FINAL) DID NOT WORK, TRIED CAPT AND F/O TRIM BUTTONS ON YOKE LIGHT ON CENTER CONSOLE DID COME ON.  DID NOT WORK TAXIING IN.  AFTER SHUTDOWN OF ENGINES WORKED NORMALLY BOTH SIDES.  ACCOMPLISHED THE STABILIZER TRIM SYS TEST IAW AMM 27-40-000-5.  ALL THE SYS DID WORK PROPERLY DURING THE SYS TEST.  FINAL CLOSED.
